# SDR DALA13028933218

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FLOORBOARD 251AF IS DAMAGED, L=84 W=20. FABRICATED NEW FLOORBOARD IAW SRM 53-02-00.
